# SDR SWIA201230540

- Difficulty date: April 28, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 32,436 hours, 45,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT AT CENTER ROW 6 IS OUT.  (SERVICE)  REPAIRED BROKEN WIRE AT CONNECTER AT ROW 6.
